How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask khagihara Your Own Question
khagihara
khagihara, Doctor
Category: Medical
Satisfied Customers: 6485
Experience:  Trained in the multiple medical fields for many years.
20084961
Type Your Medical Question Here...
khagihara is online now
A new question is answered every 9 seconds

I have rheumatoid arthritis and my wbc has been getting

Customer Question

I have rheumatoid arthritis and my wbc has been getting lower these past several months. 25 to be exact. My absolute neutrophils are around,730. I don't understand how to interpret the cbc but my rheumatologist is making some changes to try to increase the count. My question is, can a hematologist glean something from lab work that maybe he doesn't see... Or make suggestions that might be more pro active?
Submitted: 1 year ago.
Category: Medical
Expert:  khagihara replied 1 year ago.

How tall are you? How much do you weigh? Any weight change? Are you on any medications? Any other medical problem? Any symptoms? Are you aware of anything which might have triggered it? Any family medical history?

Customer: replied 1 year ago.
I'm 5'9"and weigh about 135 lbs. I have alsways been about 135 pounds and am that now but lost almost 20 pounds two years ago for no apparent reason. When I was out on Depakote for migraine I started gaining the weight back. At least that's what I believe. I am on many medications... Besides Depakote, I'm on Actemra, an infusion for RA as well as Leufunimide for RA. I'm also on Inderal, lexapro, clonepan and imipramine. I do have osteoporosis. No symptoms and nothing I can think of as a trigger. My rheumatologist thinks the Depakote might be dropping my count. The RA drugs I would think would have had an effect a long time ago if they were a factor. No family history. Maybe it's just leukopenia, which my family doc thinks. I did have a fainting spell yesterday.
I would have responded sooner but I could not find a place to reply until another email came in later. Thanks for your thoughts.i really appreciate it. I'm a bit worried.
Expert:  khagihara replied 1 year ago.

It is most likely due to Actemra. You should switch it to a different medication.